MAUDE Adverse Event Report: AUROUS CENTIMETER VESSEL SIZING CATHETER; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC

AUROUS CENTIMETER VESSEL SIZING CATHETER; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number G11916
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) number = pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported, during the distributor inspection of an aurous centimeter vessel sizing catheter, an unknown particle was noted inside of the primary packaging of the product.This device did not make patient contact.
 
Event or Problem Description
No new patient or event information to report.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Additional information: section c description of event: it was reported, during the distributor inspection of an aurous centimeter vessel sizing catheter, an unknown particle was noted inside of the primary packaging of the product.This device did not make patient contact.Investigation ¿ evaluation an inspection of unused product was conducted.A document based investigation was also performed including a review of complaint history, device history record, the instructions for use, and quality control data.The device was not returned for analysis, however photos were provided.It was evident from the photo that there was an unknown particle inside the packaging.A review of the device history record found no non-conformances related to the reported failure mode.Because there are no related non-conformances, adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot related complaints that have been received from the field, it was concluded that there is no evidence that nonconforming product exists in house or in field.A review of complaint history records shows no other complaints associated with the complaint device lot.The instructions for use (ifu), provides the following information to the user related to the reported failure mode: how supplied supplied sterilized by ethylene oxide gas in peel-open packages.Intended for one-time use.Sterile if package is unopened and undamaged.Do not use the product if there is doubt as to whether the product is sterile.Store in a dark, dry, cool place.Avoid extended exposure to light upon removal from package, inspect the product to ensure no damage has occurred.A review of relevant manufacturing documents was conducted.It was concluded that the device aspect in question was visually/functionally inspected by quality control and no related gaps in production or processing controls were noted.A capa was previously opened regarding foreign matter and this capa was closed to the facilities and environmental controls (fec) workstream and the product and process controls (p&pc) workstreams for ongoing efforts to reduce the levels of foreign matter in cinc products.The investigation has found that the most likely cause for this complaint is manufacturing related, more specifically a quality control deficiency.Per the quality engineering risk assessment, no further action is warranted.Cook will continue to monitor this device via the complaints database for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
AUROUS CENTIMETER VESSEL SIZING CATHETER
Common Device Name
DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key10118678
Report Number1820334-2020-01062
Device Sequence Number16606236
Product Code DQO
UDI-Device Identifier00827002119161
UDI-Public(01)00827002119161(17)221014(10)10016064X
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/14/2022
Device Model NumberG11916
Device Catalogue NumberN5.0-35-100-P-10S-PIG-CSC-20
Device Lot Number10016064X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2020
Supplement Date Received by Manufacturer10/30/2020
Initial Report FDA Received Date06/04/2020
Supplement Report FDA Received Date11/18/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1